# SDR DXTA200500677

- Difficulty date: March 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 3,675 hours, 2,220 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Limit Switch
- Part number: 1103P0912
- Part serial: 0853
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 390 hours, 221 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 65-70 KIAS ON TAKEOFF ROLL FOR OCF. HP DUCT OVERPRESSURE R EICAS MESSAGE ILLUMINATED .TAKEOFF ABORTED. - REMOVED AND REPLACED SWITCH DUE TO FAILED OPERATION. SYSTEM OPERATIONALLY CHECKS GOOD.  ALL WORK DONE IAW CE 750 MM CHP 36-11-00.
